To refer to this page use:
|Abstract:||We present an $O(n^5)$ algorithm that computes a maximum stable set of any perfect graph with no balanced skew-partition. We present $O(n^7)$ time algorithm that colors them.|
|Electronic Publication Date:||29-Apr-2015|
|Citation:||M. Chudnovsky, N. Trotignon, T. Trunck, K. Vu š kov i ć , Coloring perfect graphs with no balanced skew-partitions, J. Combin. Theory Ser. B 115 (2015) 26–65.|
|Pages:||26 - 65|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||Journal of combinatorial theory. Series B.|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.